Spectral continuity of essentially $p$[--]hyponormal operators
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 389-393
Published online June 1, 2006
An-Hyun Kim and Eun-Young Kwon
Changwon National University, Changwon National University
Abstract : In this paper it is shown that the spectrum $\sigma$ is continuous at every $p$-hyponormal operator when restricted to the set of essentially $p$-hyponormal operators and moreover $\sigma$ is continuous when restricted to the set of compact perturbations of $p$-hyponormal operators whose spectral pictures have no holes associated with the index zero.
Keywords : spectrum, spectral radius, $p$-hyponormal operators, essentially $p$-hyponormal operators
MSC numbers : Primary 47A10, 47B20, 47B35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd